# SDR UPS97525340

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Out Of Adjust
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, F/O'S SLIDING WINDOW DIFFICULT TO UNLOCK AND CLOSE.  ADJUSTED VERTICAL POSITION OF F/O'S SLIDING WINDOW IAW MM 56-11-02.  OPS CK NORMAL, OK TO CONTINUE SERVICE.
